Chewing the Khovanov homology of tangles

Tom 184 / 2004

Magnus Jacobsson Fundamenta Mathematicae 184 (2004), 103-112 MSC: 57M25, 57M27. DOI: 10.4064/fm184-0-8

Streszczenie

We present an elementary description of Khovanov's homology of tangles [K2], in the spirit of Viro's paper [V]. The formulation here is over the polynomial ring $\mathbb{Z}[c]$, unlike [K2] where the theory was presented over the integers only.

Autorzy

  • Magnus JacobssonIstituto Nazionale di Alta Matematica (INdAM)
    Città Universitaria, P.le Aldo Moro 5
    00185 Roma, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek